Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Elko, NV

June 23, 2007

NWS Elko, NV issued this red flag warning at Jun 23, 2007, 4:09 AM PDT. It took effect at Jun 23, 2007, 10:52 PM PDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2007, 4:09 AM PDT (11:09 UTC)
In effect from
Jun 23, 2007, 10:52 PM PDT
Expired
Jun 24, 2007, 9:00 PM PDT
In force
22 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 231109
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
409 AM PDT SAT JUN 23 2007

NVZ454-231915-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL
BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL
COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-455-457-231915-
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING
WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE
WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER
CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW
PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
6 follow-up statements
000 
WWUS85 KLKN 231111 CCA
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
409 AM PDT SAT JUN 23 2007

NVZ454-232300-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL
BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL
COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-455-457-232300-
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING
WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE
WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER
CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW
PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
000 
WWUS85 KLKN 240013
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
513 PM PDT SAT JUN 23 2007

NVZ451-452-455-457-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
513 PM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
513 PM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ROOD
000 
WWUS85 KLKN 240552
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
1052 PM PDT SAT JUN 23 2007

NVZ451-452-455-457-241400-
/O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1052 PM PDT SAT JUN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY 
MORNING TO 9 PM PDT SUNDAY.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY 
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 
455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE
THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED
INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS
WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH 
RELATIVE HUMIDITIES NEAR 5 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-241400-
/O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
1052 PM PDT SAT JUN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING
TO 9 PM PDT SUNDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE
THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED
INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS
WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH 
RELATIVE HUMIDITIES NEAR 5 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TT
000 
WWUS85 KLKN 241000
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
300 AM PDT SUN JUN 24 2007

NVZ451-452-454-455-457-250100-
/O.CON.KLKN.FW.W.0006.000000T0000Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
300 AM PDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THIS RED FLAG WARNING IS FOR THE FOLLOWING ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM NORTH OF THE GREAT BASIN WILL CONTINUE TO
BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 40
MPH SUNDAY AND SUNDAY EVENING. STRONG GUSTY WINDS...COMBINED WITH
LOW RELATIVE HUMIDITIES NEAR 5 PERCENT AND LOW FUEL 
MOISTURES...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY
AND SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TT
000 
WWUS85 KLKN 242237
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
337 PM PDT SUN JUN 24 2007

NVZ451-452-454-455-457-250400-
/O.CON.KLKN.FW.W.0006.000000T0000Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
337 PM PDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR LOW RH AND GUSTY WINDS FOR CENTRAL AND NORTHERN NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

451 - HUMBOLDT COUNTY 
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 
455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE SYSTEM NORTH OF THE GREAT BASIN WILL CONTINUE TO
BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF
40 MPH THROUGH THIS EVENING. STRONG GUSTY WINDS...COMBINED WITH LOW
RELATIVE HUMIDITIES NEAR 5 PERCENT AND LOW FUEL MOISTURES...WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY AND SUNDAY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
IPPI
000 
WWUS85 KLKN 250350
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
850 PM PDT SUN JUN 24 2007


NVZ451-452-454-455-457-250500-
/O.EXP.KLKN.FW.W.0006.000000T0000Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
850 PM PDT SUN JUN 24 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

GUSTY WINDS HAVE SUBSIDED ACROSS NORTHERN AND CENTRAL NEVADA 
AS THE STORM SYSTEM...WHICH BROUGHT VERY GUSTY WINDS TO MUCH
OF THE SILVER STATE THIS WEEKEND...PUSHES EAST INTO THE 
NORTHERN ROCKY MOUNTAIN REGION. RELATIVE HUMIDITIES ARE 
STARTING TO RECOVER...AND ARE EXPECTED TO RISE OVER 15% BY
MIDNIGHT. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT
9 PM PDT THIS EVENING. LIGHTER WINDS ARE EXPECTED THROUGH TUESDAY.


$$

TT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 23, 2:15 AM PDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 23, 2:15 AM PDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
215 AM PDT SAT JUN 23 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL BRING BREEZY TO WINDY
CONDITIONS TODAY AND SUNDAY ALONG WITH COOLER TEMPERATURES THROUGH
MONDAY.
&&

.SHORT TERM...UPPER TROUGH OFF THE PACIFIC NORTHWEST COAST WILL
BEGIN TO PUSH INLAND LATE TODAY AND SUNDAY WITH SRN END MOVING
ACROSS NRN NV. THIS WILL RESULT IN INCREASING WINDS TODAY WITH BREEZY
TO WINDY CONDITIONS EXPECTED. BREEZY TO WINDY CONDITIONS WILL
CONTINUE ON SUNDAY AS STRONG SWLY FLOW ALOFT WILL CONTINUE AHEAD OF
UPPER TROUGH AXIS. NO MOISTURE TO SPEAK OF EXCEPT FOR A FEW HIGH
CLOUDS WITH THIS SYSTEM. TEMPERATES WILL BEGIN TO COOL TODAY MAINLY
ACROSS NWRN NV AS COOL FRONT WORKS ACROSS THE STATE. ON SUNDAY WILL
SEE ABOUT 6-8 DEGREES OF COOLING...MAINLY NORTH. CEC

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY NIGHT...MEDIUM TO LONG
RANGE MODELS CONTINUE TO SHOW GOOD CONSISTENCY...THEREFORE MADE FEW
CHANGES TO PREV. FORECAST. WEAK COLD FRONT EXPECTED TO PUSH THROUGH
ERN NV SUNDAY NIGHT AND INTO MONDAY...WEAKENING AS IT PUSHES INTO
UTAH AND THE ROCKY MOUNTAIN REGION. TEMPS EXPECTED TO COOL BY 10 TO
15 DEGS...ALTHOUGH STILL REMAIN NEAR NORMAL IN THE 80S MONDAY. AS
THE COLD FRONT PUSHES EAST AND WEAKENS...DRY SOUTHWEST FLOW IS
EXPECTED TO DEVELOP ACROSS THE REGION FROM TUESDAY THROUGH THURSDAY
AS MODELS SHOW FOUR CORNERS UPPERLEVEL HIGH PRESSURE SLOWLY
REBUILDING ACROSS THE SOUTHWEST U.S. TEMPS EXPECTED TO WARM BACK
INTO THE 90S NEXT WEEK WITH VERY DRY AIR OVER THE AREA. GFS
ENSEMBLE...ECMWF...AND OPERATIONAL GFS CONTINUE TO HINT THAT A
STRONG PACIFIC TROUGH WILL DEEPEN AND DIG SOUTH INTO THE ERN PACIFIC
LATE NEXT WEEK...WHICH COULD RESULT IN COOLER TEMPS AND SOME
MOISTURE IN THE AREA. HOWEVER...MODELS ARE PLACING THE SYSTEM
FURTHER NORTH AND WEST WITH STRONGER HIGH PRESSURE ACROSS THE FOUR
CORNERS REGION COMPARED TO PREV. RUNS. KEPT THE FORECAST DRY WITH A
SLIGHT CHC OF SHOWERS ACROSS HUMBOLDT COUNTY...WILL CONTINUE TO KEEP
AN EYE ON THIS SYSTEM THROUGH THE WEEKEND.  TT
&&

.AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS THROUGH
SATURDAY EVENING. WINDS WILL INCREASE ONCE AGAIN THIS AFTERNOON AS A
WEAK COLD FRONT PUSHES INTO WESTERN NEVADA. SOUTHWEST WINDS OF 15 TO
30 MPH WITH AFTERNOON GUSTS UP TO 40 MPH ARE EXPECTED UNTIL 8PM THIS
EVENING.
&&

.FIRE WEATHER...UPPER TROUGH OFF THE PACIFIC NORTHWEST COAST WILL
BEGIN TO PUSH INLAND LATE TODAY AND SUNDAY WITH SRN END MOVING
ACROSS NRN NV. THIS WILL RESULT IN INCREASING WINDS TODAY WITH BREEZY
TO WINDY CONDITIONS EXPECTED. THEREFORE WILL CONTINUE WITH RED FLAG
WARNING FOR ZONES 451...452...455...AND 457. WILL ALSO CONVERT
FIRE WEATHER WATCH IN ZONE 454 TO A RED FLAG WARNING AS WIND
GUSTS YESTERDAY IN THAT ZONE REACHED 25-30 MPH AND WITH
STRONGER WINDS ALOFT TODAY SHOULD EASILY REACH RED FLAG
CONDITIONS. WILL ALSO BE ISSUING A RED FLAG WARNING ALL ZONES
AGAIN FOR SUNDAY AS WINDS LOOK TO BE JUST AS STRONG AS TODAY
WITH RH DROPPING BELOW 15 PCT. TEMPERATES WILL BEGIN TO COOL TODAY
MAINLY ACROSS WRN NV AS COOL FRONT WORKS ACROSS THE STATE. ON SUNDAY
WILL SEE ABOUT 6-8 DEGREES OF COOLING...MAINLY NORTH. CEC
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM 11 AM TO 11
PM PDT TODAY AND AGAIN FROM 11 AM SUNDAY TO 9 PM SUNDAY FOR ALL
ZONES.
Hazardous weather outlook, Jun 22, 3:39 PM PDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
339 PM PDT FRI JUN 22 2007

NVZ013-030>037-231200-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY-
339 PM PDT FRI JUN 22 2007

.DAY ONE...TONIGHT.

THE THREAT FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG COLD FRONT WILL CROSS NORTHERN AND CENTRAL NEVADA SATURDAY
AND SATURDAY NIGHT. WINDS AHEAD OF THIS FRONT ARE EXPECTED TO
INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE
POSSIBILITY OF LOCALLY HIGHER WIND GUSTS. STRONGEST WINDS ARE
EXPECTED ACROSS EAST-CENTRAL NEVADA SATURDAY AFTERNOON INTO EARLY
EVENING. MOTORISTS ARE URGED TO USE CAUTION WHILE DRIVING ON
SATURDAY...ESPECIALLY THOSE TRAVELING IN HIGH PROFILE VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

ROOD

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.